# SDR CALA9800959

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN Z-ANGLE AT LT FORWARD PIT BULKHEAD STA 218, LBL 17.  THE CRACK WAS STOP DRILLED.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-01, PAGE 10.
